Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

joshuagor44

Member
  • Posts

    11
  • Joined

  • Last visited

Reputation

0 Neutral
  1. How long after finishing Accutane can I take vitamin A supplements? Thanks!
  2. I finished my first bottle and bought a different brand. The bottle for this one says to take one pill three times a day. Is it really necessary to do that? Also, is it alright if I take four? Thanks!
  3. The bottles say to take one 10,000 IU capsule of vitamin A, one 400 IU capsule of vitamin E, three 1,000mg capsules of omega-3 that contains 300mg EPA and 200mg DHA (the fish oil comes from sardines and anchovies) and one 50mg tablet of zinc. Am I fine with those amounts? And is my fish oil okay or does the type of fish not make a big difference? Thank you.
  4. I'd be fine with my acne if it weren't for all the huge, nasty whiteheads that appear on my chin and around my mouth. They're really disgusting and always leave a mark when they're gone (they don't get smaller and leave without a trace, they usually rupture and create a huge mess). I've been having this problem for about two months now. I use Retin-A and some other cream my doctor prescribed and I'm really wondering if they work or not. I've been using them for a year now. I have an appointment
  5. I'd like to know as well. I hear vitamin D gives you darker skin, is that true? What kind of vitamin B should I try?
  6. I have a bad history of popping my whiteheads, so I'm going crazy trying to leave this one alone. Do I have to pop it to get rid of it? It's really big and dry at this point. I read about puncturing whiteheads with a needle and clearing the pus out. Should I try that? If I leave it alone I don't understand where all this pus will go... It'll probably take forever for it to go away.
  7. Thanks a lot to you both. I have been seeing results, but I'm not perfectly satisfied with how my skin looks. Another thing, is it alright to take ibuprofen every day before I go out to reduce the redness?
  8. In the morning I use Retin-A, and at night I use "46.8 MAGIS(TP.CL84:): 45 solugel 4 4% / 1.8 emcinka" (that's the what's written on the label, so make whatever sense of it you can). Despite using this medication for nearly a year, I still get pretty bad breakouts and yucky whiteheads (I have at least 6 right now). Can I take any pills in combination with those topicals? I'm taking 50mg of zinc every morning... I hear that helps a bit. Also, should I consider benzoyl peroxide? Is it as good
  9. About 10 months ago my dermatologist prescribed Retin-A (morning) and "46.8 MAGIS(TP.CL84:): 45 solugel 4 4% / 1.8 emcinka" (bedtime) for my acne. I really doubt that I've improved significantly since then, but I've been told my acne looks better. Whenever I apply the products, I just splash my face with warm water, dry a bit with a towel, then wait 15 minutes before rubbing it in. I find that sun, heat and humidity work the best for my acne. When I went to Punta Cana for a week, I came back a
×